MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporting institution phone #: (b)(6).Reporting phone #: (b)(6).
 
Event or Problem Description
It was reported the alarm limits for heart rate had been set to 155 bpm and there was no red alarm when heart rate went above this limit for over 5 minutes.The clinical audit logs were reviewed with the customer, revealing the limit was set to 155 with a delta of 20 bpm for a red alarm; therefore, a red alarm would be triggered at 175 bpm.It was confirmed a yellow alarm was generated visually and audibly; however, no red alarm occurred due to the configured alarm limits.It was indicated the impact to the patient was 'patient collapsed' but no further details were provided.
 
Additional Manufacturer Narrative
The philips clinical application specialist confirmed from the audit log at the control center that yellow alarms were triggered for the event, and that visual and audible alarms were triggered at the control center.The logs confirmed a user had changed the yellow alarm limit to 155bpm with a delta of 20bpm to enable a red alarm would be triggered at 175bpm.The yellow alert was consistent with the configuration, and the notification was delivered to supervisors.No malfunction was detected.A review of the device logs by the philips product support engineer confirmed that there are additional beds that show yellow alarms when the heart rate is above 155.The pse suggests that a user could have changed the upper limit setting for the yellow alarm, but not just for one bed, but for multiple beds.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.The reported problem was not confirmed.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21632450
Report Number9610816-2025-000223
Device Sequence Number13080569
Product Code MHX
UDI-Device Identifier00884838112070
UDI-Public(01)00884838112070(10)4.1.1.0
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer05/30/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown